Fiber spaces over Teichmüller spaces

Lipman Bers Columbia University, New York, N.Y., USA

TBD mathscidoc:1701.331434

Acta Mathematica, 130, (1), 89-126, 1972.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 284 downloads ] [ 0 comments ]
@inproceedings{lipman1972fiber,
  title={Fiber spaces over Teichmüller spaces},
  author={Lipman Bers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203227233483143},
  booktitle={Acta Mathematica},
  volume={130},
  number={1},
  pages={89-126},
  year={1972},
}
Lipman Bers. Fiber spaces over Teichmüller spaces. 1972. Vol. 130. In Acta Mathematica. pp.89-126. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203227233483143.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved